# SDR 98ZZZX4314

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N97100
- Make and model: Cessna 172R
- Aircraft serial: 17280100
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 05239012
- Condition: Cracked
- Location: Te Flap
- Part time: 1,032 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, BOTH FLAP LEADING EDGE SKINS WERE FOUND CRACKED.  CRACKS WERE AROUND THE RIVET HOLES WERE P/N 0523923 26, ATTACHES TO FLAPS ON THE BOTTOM SIDE.  CRACKS WERE .25 INCH - .50 INCH IN LENGTH, AND ALMOST EVERY RIVET HOLE WAS AFFECTED.  SUBMITTER STATED POSSIBLE CAUSE WAS IMPROPER DEBURRING ON THE FACTORY'S PART.  ALL FLAP RIVETS SHOULD BE CHECKED CAREFULLY DURING PRE-FLIGHTS AND ROUTING MAINTENANCE.
